Alert archive / Georgia / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 187, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jul 29, 2024, 6:23 PM EDT for Chattooga County, Floyd County, Walker County, Georgia. It was in force for 52 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 29, 2024, 6:23 PM EDT (22:23 UTC)
- Expired
- Jul 29, 2024, 7:15 PM EDT
- In force
- 52 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Chattooga County, GA, Floyd County, GA, Walker County, GA
The radar
The Northeast Alabama radar (KHTX), 87 km from the middle of the area, began a volume at 22:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 29, 6:33 PM EDT | TSTM WND DMG | Menlo, GA | Multiple trees down across Menlo. |
| Jul 29, 6:40 PM EDT | TSTM WND DMG | 1 Ene Summerville, GA | Tree down at Highland Avenue and Hawkins Drive. |
| Jul 29, 7:06 PM EDT | TSTM WND DMG | 2 W Rome, GA | Tree down at Burnett Circle SW and Burnett Ferry Road SW. |
| Jul 29, 7:06 PM EDT | TSTM WND DMG | Trion, GA | Multiple trees down in the Trion area. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.4 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 848 J/kg
- Mixed-layer CIN
- -25 J/kg
- Mixed-layer LCL
- 522 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 55 m²/s²
- 0-3 km storm-relative helicity
- 66 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
481
WUUS52 KFFC 292223
SVRFFC
GAC055-115-295-292315-
/O.NEW.KFFC.SV.W.0187.240729T2223Z-240729T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
623 PM EDT Mon Jul 29 2024
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Western Floyd County in northwestern Georgia...
South central Walker County in northwestern Georgia...
Chattooga County in northwestern Georgia...
* Until 715 PM EDT.
* At 623 PM EDT, severe thunderstorms were located along a line
extending from near Center Post to near Menlo to near Little River
Canyon NP, moving southeast at 25 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Rome, Summerville, Trion, Cave Spring, La Fayette, Lyerly, Menlo,
Center Post, Subligna, Tidings, Armuchee, Coosa, Cloudland,
Berryton, Chattoogaville, James H. Floyd State Park, and Holland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3455 8546 3478 8539 3449 8511 3422 8521
3408 8539 3409 8542 3452 8551
TIME...MOT...LOC 2223Z 327DEG 21KT 3467 8538 3450 8542 3436 8568
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$2 follow-up statements
412
WWUS52 KFFC 292255
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
655 PM EDT Mon Jul 29 2024
GAC295-292304-
/O.CAN.KFFC.SV.W.0187.000000T0000Z-240729T2315Z/
Walker GA-
655 PM EDT Mon Jul 29 2024
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL WALKER COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
&&
LAT...LON 3447 8535 3459 8529 3459 8522 3449 8511
3422 8521 3408 8539 3409 8542 3435 8548
TIME...MOT...LOC 2254Z 327DEG 21KT 3453 8527 3436 8531 3422 8557
$$
GAC055-115-292315-
/O.CON.KFFC.SV.W.0187.000000T0000Z-240729T2315Z/
Floyd GA-Chattooga GA-
655 PM EDT Mon Jul 29 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT
FOR WESTERN FLOYD AND CENTRAL CHATTOOGA COUNTIES...
At 654 PM EDT, severe thunderstorms were located along a line
extending from near Trion to near Holland to Cedar Bluff, moving
southeast at 25 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Rome, Summerville, Trion, Cave Spring, Lyerly, Coosa, Subligna,
Chattoogaville, Tidings, Armuchee, James H. Floyd State Park, and
Holland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3447 8535 3459 8529 3459 8522 3449 8511
3422 8521 3408 8539 3409 8542 3435 8548
TIME...MOT...LOC 2254Z 327DEG 21KT 3453 8527 3436 8531 3422 8557
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$941
WWUS52 KFFC 292314
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
714 PM EDT Mon Jul 29 2024
GAC055-115-292324-
/O.EXP.KFFC.SV.W.0187.000000T0000Z-240729T2315Z/
Floyd GA-Chattooga GA-
714 PM EDT Mon Jul 29 2024
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN FLOYD AND CENTRAL
CHATTOOGA COUNTIES WILL EXPIRE AT 715 PM EDT...
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.
&&
LAT...LON 3447 8535 3459 8529 3459 8522 3449 8511
3422 8521 3408 8539 3409 8542 3435 8548
TIME...MOT...LOC 2314Z 327DEG 21KT 3444 8520 3427 8524 3413 8550
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 29, 2:52 PM EDT, 3 hours 31 minutes earlier.
Area forecast discussion, Jul 29, 2:52 PM EDT, 3 hours 31 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 252 PM EDT Mon Jul 29 2024 ...Afternoon Area Forecast Discussion... .SHORT TERM... (This afternoon through Tuesday) Issued at 251 PM EDT Mon Jul 29 2024 Mid level water vapor imagery shows quite the swirl moving into the NE CONUS as the low begins to merge with the upper level jet. Ridge continues to build to the west of the area and a few disturbances have been moving along the edge of it and between the upper low across the northeast. For us, relatively moist airmass remains in place, and with a favorable upper level environment and just a touch of day time heating after the cloud cover broke, convection has broken out nearly area wide. This should continue until a bit past sunset this evening. MLCAPE values have risen to 2000+ J/kg across much of the area, with the exception of north GA which has had ongoing convection most of the morning/early afternoon. Effective bulk shear remains low enough to keep storms from getting too organized though a few severe storms will be possible, especially with any storms that can develop some cold pool dynamics. FFG is pretty low in many places, so it won't take much to get some flash flooding - however, the northwest flow overhead is our friend in some ways, as is keeping storms from training over the same areas. Some isolated flash flooding will be possible, especially in areas with traditionally poor drainage or urban corridors. Tonight into tomorrow, the forecast gets a bit more challenging. Northwest flow remains in place. Convective guidance is picking up on disturbance firing convection in the Ohio River Valley this evening and pushing it southward. This line looks as though it will push into the state during the early morning hours - the question will be if it is still together and just how far south it will make it. Traditionally the guidance can break these lines apart a bit too fast, but also they can struggle a bit with the overall placement. So, the current forecast shows PoPs during the morning hours across a wide area, but this is more for uncertainty in timing and position (or existence) of this line as it pushes into the CWA. How this plays out will have big implications on how the rest of the day may play out - potential exists for another line or more afternoon diurnal convection, all dependent upon what happens in the morning. Instability values will be quite high if the sun can get out and cook things a bit, and enough shear will be present, so will need to be on the lookout for some severe wind potential with this. Lusk && .LONG TERM... (Wednesday morning through next Sunday) Issued at 251 PM EDT Mon Jul 29 2024 By Wednesday morning, the sfc high and upper level ridging have progressed eastward taking away much of the NW flow. Moisture through the mid and end of the week will likely be dependent on any MCS development which occurs over the next couple days. Dry air behind any system that can get going could be dragged down into the area, however PWATs will still likely remain above 1.5" for much of North and Central GA. PWAT values of near 2.0" remain most likely at this time. When combined with diurnal heating, the pattern will return to our regularly scheduled scattered afternoon thunderstorms. PoPs will remain below 50% through early next week, however locally heavy rainfall may continue to be an issue on top of already saturated soils. The main thing to watch for in the long term outlook will be the heat risk. Highs by Thursday will be in the mid 90s to near 100 for much of the area. Dewpoints well into the 70s will see heat indices of 104+ with some areas potentially reaching near 110. SM && .AVIATION... (18Z TAFS) Issued at 142 PM EDT Mon Jul 29 2024 Most sites are bouncing between MVFR and VFR conditions this afternoon. Scattered to numerous SHRA with occasional TSRA impacting all TAF sites. This will continue until a bit after sunset. Low cigs possible tomorrow morning again as moist air remains in place. Not as confident this morning as rainfall may not be as prolific as yesterday, but concerned we may be wet enough for IFR/MVFR cigs and maybe some vsby issues. Line of storms currently forecast north of metro TAF sites by morning hours to be falling apart, but may hold together long enough to impact metro. Winds through period are W at 4-8 kts. //ATL Confidence...18Z Update... Medium confidence morning cigs and convective timing tomorrow. High all others. Lusk && .PRELIMINARY POINT TEMPS/POPS... Athens 71 94 72 97 / 30 40 30 30 Atlanta 72 93 73 95 / 30 50 40 30 Blairsville 67 87 69 90 / 30 70 50 50 Cartersville 72 93 73 96 / 30 50 40 30 Columbus 74 95 75 96 / 30 60 40 40 Gainesville 72 92 73 94 / 30 40 40 30 Macon 72 95 72 96 / 40 50 40 30 Rome 72 92 74 96 / 40 60 40 30 Peachtree City 72 94 73 95 / 30 50 40 30 Vidalia 72 93 74 96 / 50 50 40 30 && .FFC WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...Lusk LONG TERM....SM AVIATION...Lusk
Hazardous weather outlook, Jul 29, 2:52 PM EDT, 3 hours 31 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 252 PM EDT Mon Jul 29 2024 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-301900- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 252 PM EDT Mon Jul 29 2024 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Scattered to numerous thunderstorms are ongoing this afternoon and evening. A few strong to severe storms with damaging winds may occur, in addition to frequent lightning and heavy rainfall. Localized flash flooding will be possible across much of north Georgia and portions of central Georgia. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday... Scattered thunderstorms, mainly in the afternoon and evening, can be expected each day through Sunday. A few storms each day could become strong to severe, capable of producing frequent lightning, gusty to damaging winds, and heavy rainfall with localized flash flooding. Heat index values are forecasted to be 100 to 110 degrees across much of north and central Georgia, with the exception of the mountains, Tuesday through Sunday. Heat index values on the upper end of that range are generally expected across east-central Georgia. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Special weather statement, Jul 29, 5:12 PM EDT, 1 hour 11 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
512 PM EDT Mon Jul 29 2024
GAZ083-095-096-107-109-292145-
Houston GA-Bleckley GA-Dodge GA-Twiggs GA-Pulaski GA-
512 PM EDT Mon Jul 29 2024
...A strong thunderstorm will impact portions of northwestern Dodge,
northeastern Pulaski, southwestern Twiggs, Bleckley and east central
Houston Counties through 545 PM EDT...
At 512 PM EDT, a strong thunderstorm was near Kathleen, or 12 miles
northwest of Cochran, moving southeast at 30 mph.
HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Cochran, Hawkinsville, Chester, Dubois, Coley Station, Tarversville,
Gresston, Sand Bed, Empire, Yonkers, Mobley Crossing, Roddy, Baileys
Park, Magnolia, Royal, Ocmulgee Public Fishing Area, Paulk, Pulaski
State Prison, Porter, and Kathleen.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3247 8365 3261 8352 3240 8312 3219 8332
TIME...MOT...LOC 2112Z 307DEG 26KT 3250 8352
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jul 29, 5:14 PM EDT, 1 hour 9 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
514 PM EDT Mon Jul 29 2024
GAZ074-083>085-096-097-292145-
Wilkinson GA-Washington GA-Johnson GA-Bleckley GA-Laurens GA-
Twiggs GA-
514 PM EDT Mon Jul 29 2024
...Strong thunderstorms will impact portions of southern Wilkinson,
northern Laurens, southeastern Twiggs, northeastern Bleckley,
southwestern Washington and northwestern Johnson Counties through 545
PM EDT...
At 513 PM EDT, a line of strong thunderstorms was along a line
extending from near Oconee to near Nicklesville to near Marion, and
moving southeast at 30 mph.
HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Dublin, Wrightsville, Jeffersonville, Irwinton, East Dublin, Dudley,
Toomsboro, Oconee, Danville, Montrose, Allentown, Marion, Spann,
Tuckers Crossroad, Nicklesville, Lovett, District Path, Chappells
Mill, and Brewton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3268 8261 3251 8292 3246 8320 3267 8351
3278 8327 3293 8294
TIME...MOT...LOC 2113Z 323DEG 28KT 3287 8289 3275 8312 3266 8340
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jul 29, 5:48 PM EDT, 35 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
548 PM EDT Mon Jul 29 2024
GAZ085-086-097-098-292215-
Emanuel GA-Treutlen GA-Johnson GA-Laurens GA-
548 PM EDT Mon Jul 29 2024
...Strong thunderstorms will impact portions of central Laurens, west
central Emanuel, northern Treutlen and southeastern Johnson Counties
through 615 PM EDT...
At 548 PM EDT, a line of strong thunderstorms was along a line
extending from Kite to near Brewton to near Rebie, and moving
southeast at 35 mph.
HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Dublin, Swainsboro, East Dublin, Adrian, Dexter, Dudley, Rentz,
Montrose, Kite, Spann, Covena, Rockledge, Norristown, Minter, Lovett,
Harlow, Dellwood, Brewton, Gillis Springs, and Orland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3243 8250 3230 8288 3252 8319 3253 8320
3267 8283 3276 8254 3258 8219
TIME...MOT...LOC 2148Z 302DEG 29KT 3270 8248 3259 8276 3247 8313
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jul 29, 6:05 PM EDT, 18 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
605 PM EDT Mon Jul 29 2024
GAZ097-108>111-292230-
Wheeler GA-Telfair GA-Wilcox GA-Laurens GA-Dodge GA-
605 PM EDT Mon Jul 29 2024
...A strong thunderstorm will impact portions of south central
Laurens, southern Dodge, northwestern Telfair, eastern Wilcox and
west central Wheeler Counties through 630 PM EDT...
At 605 PM EDT, a strong thunderstorm was over Eastman, moving
southeast at 30 mph.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
McRae, Abbeville, Helena, Milan, Rhine, Chauncey, Union, Jay Bird
Springs, Browning, Five Points, Achord, Little Ocmulgee State Park,
Godwinsville, and Workmore.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3209 8336 3215 8315 3232 8307 3214 8284
3192 8293 3188 8328
TIME...MOT...LOC 2205Z 313DEG 26KT 3219 8319
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jul 29, 6:09 PM EDT, 14 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
609 PM EDT Mon Jul 29 2024
GAZ105-108-292245-
Dooly GA-Wilcox GA-
609 PM EDT Mon Jul 29 2024
...A strong thunderstorm will impact portions of western Wilcox
County through 645 PM EDT...
At 609 PM EDT, a strong thunderstorm was near Pleasant View, or 13
miles east of Cordele, moving southeast at 20 mph.
HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Rochelle, Pitts, Pope City, Pleasant View, and Seville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3197 8361 3203 8361 3203 8365 3205 8366
3212 8357 3201 8336 3189 8343 3186 8355
TIME...MOT...LOC 2209Z 317DEG 16KT 3201 8354
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jul 29, 6:18 PM EDT, 5 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
618 PM EDT Mon Jul 29 2024
GAZ085-086-097-098-111>113-292245-
Toombs GA-Wheeler GA-Emanuel GA-Treutlen GA-Johnson GA-Montgomery GA-
Laurens GA-
618 PM EDT Mon Jul 29 2024
...Strong thunderstorms will impact portions of central Laurens,
northwestern Toombs, Emanuel, Treutlen, southeastern Johnson,
northern Wheeler and northern Montgomery Counties through 645 PM
EDT...
At 618 PM EDT, a line of strong thunderstorms was along a line
extending from near Three Points to Cadwell, and moving southeast at
35 mph.
HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Dublin, Swainsboro, Soperton, Alamo, Mount Vernon, East Dublin, Twin
City, Glenwood, Adrian, Dexter, Stillmore, Cadwell, Oak Park, Rentz,
Garfield, Summertown, Nunez, Tarrytown, Kite, and Lothair.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3254 8203 3256 8208 3252 8215 3248 8218
3243 8219 3235 8225 3229 8236 3212 8281
3218 8288 3218 8287 3220 8289 3219 8290
3235 8310 3240 8313 3283 8229 3280 8221
3281 8215 3266 8208 3261 8200
TIME...MOT...LOC 2218Z 316DEG 29KT 3275 8220 3233 8303
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 28, 8:18 PM EDT | Flash Flood Warning | FFC | Meriwether | 3 hr |
| Jul 28, 8:25 PM EDT | Flash Flood Warning | FFC | Coweta | 3 hr |
| Jul 28, 8:43 PM EDT | Flash Flood Warning | FFC | Clayton, Fayette, Fulton | 3 hr |
| Jul 29, 12:33 AM EDT | Special Weather Statement | FFC | Dooly, Pulaski | 27 min |
| Jul 29, 2:14 PM EDT | Special Weather Statement | FFC | Barrow, Clarke, Oconee, Walton | 31 min |
| Jul 29, 2:25 PM EDT | Special Weather Statement | FFC | Clayton | 35 min |
| Jul 29, 2:42 PM EDT | Special Weather Statement | FFC | Rockdale | 33 min |
| Jul 29, 2:45 PM EDT | Special Weather Statement | FFC | Clarke, Morgan, Oconee, Oglethorpe, Walton | 30 min |
| Jul 29, 3:09 PM EDT | Special Weather Statement | FFC | Greene, Morgan, Oglethorpe, Taliaferro, Wilkes | 36 min |
| Jul 29, 3:10 PM EDT | Special Weather Statement | FFC | Butts, Henry, Jasper, Newton | 35 min |
| Jul 29, 3:45 PM EDT | Special Weather Statement | FFC | Butts, Jasper, Putnam | 30 min |
| Jul 29, 3:46 PM EDT | Special Weather Statement | FFC | Greene, Hancock, Taliaferro | 29 min |
| Jul 29, 4:08 PM EDT | Special Weather Statement | FFC | Taliaferro, Warren | 37 min |
| Jul 29, 4:16 PM EDT | Special Weather Statement | FFC | Jones | 29 min |
| Jul 29, 4:42 PM EDT | Special Weather Statement | FFC | Baldwin, Twiggs, Washington, Wilkinson | 33 min |
| Jul 29, 5:12 PM EDT | Special Weather Statement | FFC | Bleckley | 33 min |
| Jul 29, 5:14 PM EDT | Special Weather Statement | FFC | Johnson, Twiggs, Wilkinson | 31 min |
| Jul 29, 5:41 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Murray, Whitfield | 49 min |
| Jul 29, 5:46 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Pulaski | 44 min |
| Jul 29, 5:48 PM EDT | Special Weather Statement | FFC | Emanuel, Johnson, Laurens, Treutlen | 27 min |
| Jul 29, 6:00 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Dade, Walker | 45 min |
| Jul 29, 6:05 PM EDT | Special Weather Statement | FFC | Dodge | 25 min |
| Jul 29, 6:09 PM EDT | Special Weather Statement | FFC | Wilcox | 36 min |
| Jul 29, 6:18 PM EDT | Special Weather Statement | FFC | Emanuel, Laurens, Treutlen | 27 min |
| Jul 29, 6:21 PM EDT | Severe Thunderstorm Warning | FFC | Gilmer, Gordon, Murray, Whitfield | 39 min |
| Jul 29, 6:30 PM EDT | Special Weather Statement | FFC | Dodge | 15 min |
| Jul 29, 6:36 PM EDT | Special Weather Statement | FFC | Pike, Spalding | 39 min |
| Jul 29, 6:43 PM EDT | Special Weather Statement | FFC | Laurens, Telfair, Wheeler | 32 min |
| Jul 29, 6:44 PM EDT | Special Weather Statement | FFC | Emanuel, Montgomery, Toombs, Treutlen, Wheeler | 31 min |
| Jul 29, 6:46 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Fayette, Henry, Lamar, Monroe, Pike and 2 more | 44 min |
| Jul 29, 6:47 PM EDT | Severe Thunderstorm Warning | FFC | Telfair, Wilcox | 43 min |
| Jul 29, 6:48 PM EDT | Severe Thunderstorm Warning | FFC | Gilmer, Gordon, Murray, Pickens, Whitfield | 25 min |
| Jul 29, 6:52 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Telfair | 38 min |
| Jul 29, 7:01 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Floyd, Gordon, Polk | 44 min |
| Jul 29, 7:11 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion, Schley, Stewart, Webster | 49 min |
| Jul 29, 7:11 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Gordon, Pickens | 32 min |
| Jul 29, 7:15 PM EDT | Special Weather Statement | FFC | Montgomery, Toombs, Wheeler | 30 min |
| Jul 29, 7:27 PM EDT | River Flood Warning | FFC | Clayton, Fayette, Spalding | 7 hr |
| Jul 29, 7:30 PM EDT | Special Weather Statement | FFC | Carroll, Haralson, Paulding | 45 min |
| Jul 29, 7:30 PM EDT | Special Weather Statement | FFC | Telfair | 15 min |
| Jul 29, 7:32 PM EDT | Special Weather Statement | FFC | Monroe, Pike, Upson | 43 min |
| Jul 29, 7:36 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Cobb, Fulton, Paulding | 39 min |
| Jul 29, 7:38 PM EDT | Special Weather Statement | FFC | Webster | 37 min |
| Jul 29, 7:48 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Haralson | 27 min |
| Jul 29, 7:56 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Cobb, Douglas, Fulton, Haralson, Paulding | 34 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.